# SDR DHL2003804882

- Difficulty date: February 3, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Intercostal
- Condition: Cracked
- Location: Lt Wing Le Flap
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E INTERCOSTAL LWR PART WITH 3.000 INCH CRACK STA XFS 10.250 - 335.250.  REMOVED DAMAGED INTERCOSTAL IAW SRM 51-1-21 PG 1.  FABRICATED INTERCOSTAL ( 7075-T6AL 0.071) IAW SRM 57-2-0 PG 8-10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED INTERCOSTAL IAW SRM 51-1-21 PG 1.
